# SDR CA010925001

- Difficulty date: September 16, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SILVER PLATLETS WERE FOUND IN AN OIL SAMPLE TAKEN AT THE 100 HOUR MARK OF NEWLY INSTALL ENGINE. ENGINE WAS FLUSHED AND FILTER REPLACED.  AFTER ANOTHER 40 HOURS OF SERVICE ON THE ENGINE IT WAS INSPECTED AGAIN AND UPON VISUAL INSPECTION IT WAS FOUND THAT THERE WAS STILL SILVER PLATLETS IN THE OIL FILTER AND WAS NOW GENERATING FERROUS METAL. IT WAS INITIALLY BELIEVED THAT IT WAS JUST JUNK FROM ENGINE ASSEMBLY.  THIS CONFIRMED THAT THE ENGINE WAS INDEED GENERATING METAL. ENGINE REMOVED AND SERVICIBLE ENGINE INSTALLED.
